Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 89, NWS Cleveland, OH

March 31, 2008Holmes County, Wayne County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 31, 2008, 10:24 AM EDT for Holmes County, Wayne County, Ohio. It took effect at Mar 31, 2008, 8:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2008, 10:24 AM EDT (14:24 UTC)
In effect from
Mar 31, 2008, 8:00 PM EDT
Expired
Apr 1, 2008, 10:35 AM EDT
In force
15 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Holmes County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Killbuck Creek at Killbuck (KILO1). The gauge peaked at 14.90 ft at Apr 1, 2008, 7:00 AM EDT.

actionminormoderate1214161803/3104/0104/02
Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
18.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 311424
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 AM EDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC075-169-312224-
/O.NEW.KCLE.FL.W.0089.080401T0000Z-000000T0000Z/
/KILO1.1.ER.080401T0000Z.080402T1200Z.000000T0000Z.NO/
1024 AM EDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KILLBUCK CREEK NEAR KILLBUCK
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 9 AM MONDAY THE STAGE WAS 14.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  EVENING AND CREST NEAR 15.7 FEET WEDNESDAY MORNING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
4 follow-up statements
000 
WGUS81 KCLE 312220
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT MON MAR 31 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC075-169-010620-
/O.CON.KCLE.FL.W.0089.080401T0000Z-000000T0000Z/
/KILO1.1.ER.080401T0000Z.080402T1200Z.000000T0000Z.NO/
620 PM EDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL FURTHER NOTICE.
* AT 5 PM MONDAY THE STAGE WAS 14.8 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND 
  CREST NEAR 15.7 FEET WEDNESDAY MORNING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
000 
WGUS81 KCLE 010240
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1040 PM EDT MON MAR 31 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC075-169-011040-
/O.EXT.KCLE.FL.W.0089.000000T0000Z-080403T1800Z/
/KILO1.1.ER.080401T1600Z.080402T0000Z.080403T1200Z.NO/
1040 PM EDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL THURSDAY AFTERNOON.
* AT 10 PM MONDAY THE STAGE WAS 14.9 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO THE FLOOD STAGE
  OF 15 FEET EARLY TUESDAY AFTERNOON AND CREST NEAR 15.1 FEET
  TUESDAY EVENING.

$$

THOMPSON
000 
WGUS81 KCLE 011022
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
622 AM EDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC075-169-011822-
/O.EXT.KCLE.FL.W.0089.000000T0000Z-080403T1600Z/
/KILO1.1.ER.080401T1849Z.080402T0000Z.080403T1000Z.NO/
622 AM EDT TUE APR 01 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL THURSDAY AFTERNOON.
* AT 5 AM TUESDAY THE STAGE WAS 14.9 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  AFTERNOON AND CREST NEAR 15.1 FEET THIS EVENING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
000 
WGUS81 KCLE 011435
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1035 AM EDT TUE APR 01 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC075-169-011505-
/O.CAN.KCLE.FL.W.0089.000000T0000Z-080403T1600Z/
/KILO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1035 AM EDT TUE APR 01 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 10 AM TUESDAY THE STAGE WAS 14.9 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.9 FEET.  THE 
  RIVER WILL REMAIN AROUND 14.9 FEET THROUGH WEDNESDAY 
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 31, 7:45 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 31, 7:45 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
745 AM EDT MON MAR 31 2008

.SYNOPSIS...
A WARM FRONT FROM LOWER MICHIGAN SOUTHEAST ACROSS NORTHWEST
PENNSYLVANIA WILL LIFT NORTH OF LAKE ERIE TODAY. LOW PRESSURE OVER
THE PLAINS WILL MOVE NORTHEAST ACROSS THE CENTRAL GREAT LAKES
TONIGHT AND INTO WESTERN QUEBEC BY MIDDAY TUESDAY. A STRONG COLD
FRONT TRAILING THIS LOW WILL SWEEP EAST ACROSS THE LOCAL AREA ON
TUESDAY. HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE
NORTHWEST DURING THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
APPEARS WARM FRONT HAS MOVED INTO NW PA AS SHOWN BY DEWPOINTS.
DEWPOINTS NOW INTO THE 40S WESTERN AREAS AND INTO THE 30S EVEN IN
NW PA. LOW LEVEL MOISTURE WILL CONTINUE TO GRADUALLY INCREASE
TODAY AND AS RESULT WILL SEE SHOWER ACTIVITY CONTINUE. BRUNT OF
PRECIP CURRENTLY OVER EASTERN THIRD OF THE AREA WITH ONLY WIDELY
SCATTERED ACTIVITY FURTHER W AND SW. WILL HAVE TO CONTINUE WITH
CATEGORICAL POPS TODAY AS MOST AREAS WILL GET MEASURABLE PRECIP AT
SOME POINT. HOWEVER...PERIODS OF THE DAY SHOULD BE RELATIVELY
DRY. NAM12 DEPICTED AN AREA OF DECENT UPWARD MOTION OVER SOUTHERN
IN AT 06Z. INTERESTINGLY ENOUGH...NEW SHOWERS HAVE BEEN DEVELOPING
IN THIS SAME AREA PAST FEW HOURS. NAM ADVECTS THIS AREA OF UPWARD
MOTION NE ACROSS THE LOCAL AREA BY EARLY AFTERNOON SO EXPECT THERE
TO BE AN INCREASE IN SHOWER ACTIVITY LATER THIS MORNING. MODELS
ALSO HINTING AT DRY SLOT POTENTIALLY MOVING OVER AREA LATE THIS
AFTERNOON OR EVENING. A FEW PEAKS OF SUN CANNOT BE RULED OUT LATE
IN THE DAY. NO CAPE TODAY SO WILL REMOVE THE MENTION OF THUNDER
THAT WAS IN PREVIOUS PACKAGE. SO IN SUMMARY...PRECIP A GOOD BET
TODAY BUT SUBSTANTIAL PORTIONS OF THE DAY MAY TURN OUT TO BE DRY.
WILL TRY FOR 60 DEGREES MUCH OF THE AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
COLD FRONT WILL APPROACH WESTERN AREAS LATE TONIGHT. SO ALTHOUGH
THE NIGHT WILL START OUT WITH ONLY SCATTERED OR WIDELY SCATTERED
SHOWERS IN THE EVENING...EXPECT PRECIP TO PICK UP OVERNIGHT IN THE
WEST AS THE FRONT APPROACHES. MODELS STILL IN PRETTY GOOD
AGREEMENT AND HAVE BEEN FAIRLY CONSISTENT WITH TIMING OF THE FRONT
AS WELL. FRONT SHOULD BE INTO WESTERN ZONES AROUND 12Z AND INTO NW
PA BY EARLY AFTERNOON. WILL NEED TO GO WITH CATEGORICAL POPS AS A
LINE OF SHOWERS LIKELY ALONG AND AHEAD OF THE FRONT. LI/S DIP TO
CLOSE TO ZERO JUST AHEAD OF FRONT IN GOOD WARM AIR ADVECTION SO
WILL PUT A MENTION OF THUNDER IN AS WELL. PRECIP SHOULD QUICKLY
END FROM WEST TO EAST BEHIND FRONT AS DRY COMES IN. GFS SHOWING A
LOT BETTER PUNCH OF COLD AIR BEHIND FRONT WITH A GOOD 12 DEGREES OF
COLD AIR ADVECTION IN THE FIRST 6 HOURS BEHIND FRONT WHILE NAM IS
SHOWING MORE LIKE 8 DEGREES OF COLD AIR ADVECTION. EITHER WAY MOST
AREAS SHOULD SEE MORNING HIGHS THEN FALLING TEMPS. WINDS COULD
ALSO BE AN ISSUE BOTH AHEAD AND BEHIND FRONT. DO NOT ANTICIPATE
HEADLINES BUT SUSTAINED WINDS IN THE 20 TO 30 MPH RANGE A GOOD BET
LATE TONIGHT AHEAD OF THE FRONT AND DURING THE DAY BEHIND IT. BY
TUESDAY EVENING...MOST IF NOT THE ENTIRE AREA WILL BE PARTLY
CLOUDY. THIS WILL ALLOW FOR ANOTHER COOL NIGHT AS 850 MB TEMPS
PROGGED TO DIP TO NEG 5 OR COLDER BY 12Z WED. WEDNESDAY WILL BE A
MOSTLY SUNNY AND COOL DAY. N FLOW OFF OF LAKE ERIE WILL KEEP
LAKESHORE AREAS FROM GETTING OUT OF THE LOWER 40S WITH UPPER 40S
POSSIBLE SOUTHERN AREAS. QUIET WEATHER WILL CONTINUE WEDNESDAY
NIGHT AS THE RIDGE WILL BE JUST TO THE EAST.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
RETURN FLOW AND ISENTROPIC LIFT DEVELOPS THURSDAY AS WARM FRONT
DEVELOPS. COULD BE SOME CONVECTION BUT COULD ALSO BE A RELATIVELY
SHARP CUT OFF TO THE SHOWER ACTIVITY MUCH LIKE WHAT WE SAW ON
SUNDAY. WILL BRING A CHANCE OF SHOWERS BACK TO THE FORECAST ON
THURSDAY. WILL HOLD BACK ON BRINGING THE WARM AIR BACK TOO QUICKLY
AS FLOW MAY STILL BE EASTERLY OUT OF THE COOL HIGH PRESSURE AREA
AND IF IT RAINS INTO THE AIRMASS IT MAY TAKE A WHILE FOR TEMPS TO
COME UP. GFS CONTINUES TO BE THE FASTEST OF THE MODELS WHIPPING
THE NEXT LOW PRESSURE AREA THROUGH EARLY FRIDAY. STILL THINK IT IS
A BIT TOO FAST BIT BELIEVE THE GFS HAS THE RIGHT IDEA AS COMPARED
TO THE ECMWF WHICH KEEPS WAITING FOR THE SOUTHERN STREAM WAVE.
BELIEVE THERE WILL BE A DISTINCT BREAK IN THE SHOWERS AS
ADVERTISED BY THE GFS AND CANADIAN MODEL AS FIRST LOW MOVES EAST
ON FRIDAY RATHER THAN 3 STRAIGHT DAYS OF RAIN. WILL DRY OUT THE
FORECAST FOR SATURDAY AND THEN BRING A CHANCE OF SHOWERS BACK ON
SUNDAY AS SOUTHERN SHORT WAVE STARTS TO EJECT AND YET ANOTHER IN A
SERIES OF LOWS BEGINS TO MOVE NORTHEAST. TEMPS NEAR TO SLIGHTLY
BELOW NORMAL ESPECIALLY NEAR LAKE ERIE AS THERE MAY BE A TENDENCY
FOR THE WIND TO COME OFF THE LAKE.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
MAIN AREA OF SHOWERS SHIFTING EAST. MODELS CONTINUE TO SHOW UVV AT
TIMES TODAY AND EXPECT THERE WILL CONTINUE TO BE SHOWERS AT TIMES
ALTHOUGH NOTHING LONG LASTING SINCE WE ARE IN THE WARM SECTOR.
VSBY FOR THE MOST PART SHOULD BE VFR. CEILINGS WILL LIKELY COME
DOWN THIS MORNING AND ALL SITES WILL PROBABLY END UP MVFR WITH
SOME IFR CEILINGS LIKELY AT TOL AND FDY FOR A WHILE. CEILINGS
SHOULD IMPROVE BY MID TO LATE AFTERNOON AND THERE SHOULD BE A LULL
IN THE SHOWERS AS A LITTLE SUBSIDENCE DEVELOPS OUT AHEAD OF THE
COLD FRONT AND THE BOUNDARY LAYER WARMS AND DRIES. SHOWERS WILL
RESUME DURING THE EARLY MORN HOURS AHEAD OF COLD FRONT ALONG WITH
A CHANCE OF THUNDER. SOUTH WIND WILL BE GUSTY ESPECIALLY AT
DOWNSLOPE SITES SUCH AS ERIE. LOW LEVEL WIND SHEAR POSSIBLE AS LOW
LEVEL JET STRENGTHENS BUT BELIEVE IT WILL BE MORE OF A MECHANICAL
TURBULENCE SITUATION WHERE THE PRIMARY ISSUE FOR APPROACH AND TAKE
OFF WILL BE THE ABSENCE OR PRESENCE OF WIND GUSTS.

OUTLOOK...COLD FRONT WILL PASS FROM WEST TO EAST TUESDAY...MAINLY
DURING THE MORNING AND MIDDAY. GUSTY WIND WILL SHIFT FROM SOUTH
TO WEST WITH FROPA THEN WIND WILL GRADUALLY DECREASE LATER
TUESDAY. ENOUGH DRYING AND MIXING BEHIND COLD FRONT FOR VFR
CONDITIONS TO RETURN ON TUESDAY. HIGH PRESSURE WILL BUILD IN TUE
NIGHT AND WEDNESDAY AND SHOULD SEE PC TO CLEAR SKIES. THEN ONCE
AGAIN...RETURN FLOW AND INCREASING CLOUDS AND A CHANCE OF SHOWERS
AND MVFR CONDITIONS EXPECTED TO DEVELOP THURSDAY AND CONTINUE
FRIDAY AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST.

&&

.MARINE...
MARINE LAYER OVER THE COLD WATER SHOULD KEEP INCREASINGLY STRONG
SOUTH WINDS FROM MIXING DOWN UNTIL THE COLD FRONT APPROACHES
TUESDAY MORNING. WILL HAVE TO WATCH FOR SOME DENSE FOG AT SOME
POINT TODAY OR TONIGHT AS THE DEWPOINTS RISE BUT FOR NOW DO NOT
HAVE IN THE FORECAST. WIND WILL APPROACH GALE FORCE AS FRONT
PASSES TUESDAY MORNING AND SHIFTS MORE TO THE WEST OR SOUTHWEST.
AIRMASS WILL STILL BE RELATIVELY MILD AND MAXIMUM MIXING MAY NOT
OCCUR. THERE IS A CHANCE FOR CONVECTION WITH THE FRONT WHICH COULD
BRIEFLY INCREASE WINDS. WILL CONTINUE WITH 30 KNOT WIND FORECAST
FOR TUESDAY WITH THE CAVEAT THAT 35 KNOT GALES ARE CERTAINLY
POSSIBLE IF ENOUGH WIND MIXES DOWN.

HIGH PRESSURE BUILDS IN TUESDAY NIGHT AND WEDNESDAY. AIR GETS
COLD ENOUGH TUESDAY NIGHT THAT GRADIENT WINDS MAY BE BETTER
REALIZED AT THE LAKE SURFACE BUT WIND SHOULD REALLY DIMINISH BY
WEDNESDAY. RETURN FLOW DEVELOPS THURSDAY. WIND MAY BE EAST FOR A
WHILE BUT EVENTUALLY SHOULD COME AROUND TO SOUTHEAST AS SURFACE LOW
PASSES ACROSS THE LOWER LAKES OR OHIO VALLEY ON FRIDAY. HIGH
PRESSURE BUILDS IN AGAIN LATER FRIDAY INTO SATURDAY AND FLOW
SHOULD VEER TO THE NW.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Mar 31, 6:38 AM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
638 AM EDT MON MAR 31 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-011045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
638 AM EDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WILL AFFECT
THE AREA TODAY AND TONIGHT. WITH THE GROUND ALREADY SATURATED
FROM RECENT HEAVY RAINS...ANY ADDITIONAL RAINFALL COULD CAUSE SOME
LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL MOVE EAST ACROSS THE AREA ON TUESDAY.
SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED AS THIS FRONT
MOVES THROUGH. WITH THE GROUND ALREADY SATURATED FROM RECENT
HEAVY RAINS...ANY ADDITIONAL RAINFALL COULD CAUSE SOME LOCALIZED
FLOODING...ESPECIALLY IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-011045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
638 AM EDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:08 PM EDTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more29 hr

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.